If you are on regularpills, you will get your period every month. However, it is safe to just skip your placebo pills and continue taking a new pack of pills (active ones) if you want to skip your period for any given month. I've done it a few times when I had to travel and I didn't have any side effects.
You still have periods every month when you are on the pill. You don't actually ovulate and have a period. But you bleed every month.
Taking the [combination] birth control pill stops your menstrual periods, for the entire time you use the pill. So, if you take the pill for 5 years, you don't have menstrual periods for 5 years.
The monthly bleeding episode pill users have is a fake period (withdrawal bleeding). The fake period is a "designer" bleeding. There's no medical/health reason for it; rather it was built-in to make pill use more acceptable to women/politicians/religious leaders of the time. How often you get a fake period depends on the pill regimen you use. For example, on the regular 3 weeks on active pills/1 week on placebo pills, you have a monthly fake period. On a 6 weeks on/1 weeks off, you have a fake period every 6 weeks, etc.
No, you no longer menstruate while taking hormonal birth control pills.
The combination pill works to shut-down your menstrual cycle so then you no longer ovulate, and thus you no longer menstruate. On the combination pill you experience a withdrawal bleed which is a result of the drop in hormones when going from active to inactive pills, this is meant to mimic menstruation but although it has some of the same health benefits it is not the same thing.
You can skip your withdrawal bleeds but it's not a good idea to do this too often, menstrual suppression like this can cause health problems so not something to do without consideration and consulting with your doctor.
Yes, you can skip your period, on purpose or unexpectedly, when you're on the birth control pill.
Birth control pill will not stop your period unless you continuously take it without missing a pill.
No. You get a period with/without the pill. All the pill does is protect you from getting pregnant.
Hello there. Yes a period can be delayed if you have missed some of your birth control pills.
You should continue taking the birth control pill daily as scheduled regardless of bleeding.
The birth control pill will not stimulate or jump start your period. Talk to your health care provider if your period is more than three months late.
yes.Yes, you may get your next period late after you stop the pill.
This is normal on the morning after pill but it is not normal on birth control, unless this is your first period on birth control then you may experience a lighter than normal period for you.
Sometimes the birth control pill can make your period so light that you don't' see it at all. If you have taken the birth control pill as directed in the prior weeks, there's no cause for concern.
Hi Your question is: If you dont take your last birth control pill will that delay your period? No but it may cause your period to arrive one day earlier.
normaly the birth control pill or you are pergenet
By taking a birth control pill or being pregnant
Your period should not start unless you take a placebo pill. If youre already in menstration, it will eventually stop your period until you start placebo. To skip. Period, just skip the sugar pills which do not do anything, and start your next active pill.
It can take anywhere from days to 18 months for your period to return after stopping Depo Provera. Taking the birth control pill doesn't change that timing -- the birth control pill doesn't "jump start" or "regulate" your period after stopping Depo Provera. Remember that you can get pregnant before your period restarts, so if you don't want to conceive right now, get on an effective method of birth control.
If you get your period while on birth control, you should continue using your birth control as scheduled. Bleeding does not change the schedule for taking your pill or changing your patch or ring.
wait til the Sunday during or after your period
It all depends on your body, youre cycle, how long you've been on the pill and what time you usually take your pill. There is really no set answer.
Birth control affects people differently. Your body does not get used to the pill right away, so you could still have you period that week. It can take a few months for your body to fully get used to birth control.
If you start the birth control pill on the day your period starts, you'll have immediate protection.
Starting the pill before your period may delay your period, but you may also have breakthrough bleeding during the first three cycles. If starting the pill before your period, use a back up birth control method for the first seven days.
When you take the birth control pill, you can expect shorter and lighter periods. When you stop the pill, your periods go back to their natural length and heaviness of flow.
About 3-4 days after the last pill.
yes..its a birth control pill.
Solpadeine is a painkiller, not a birth control pill.
That means you didn't start the pill when you were suppose to. The birth control pill is suppose to be taken at the end of your period. If you did that and then you got your next period so soon, you're on the wrong pill. This very seldom does happen.